# SDR ABXA9700105

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591993121
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, THE WATER SUPPLY PANEL WAS DEACTIVATED PER ABX EA FS-38-AA04.  THE EXISTING SERVICE PANEL DOOR WAS DAMAGED BEYOND REPAIR AND REQUIRES AN ALTERNATIVE METHOD FOR PLUGGING THE PANEL ASSY OPENING.  THE SKIN WAS REPAIRED IAW REA D938-15221-MR.
